# SDR AALA971808

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTBOARD AILERON INBOARD CLOSURE RIB CORRODED.  REMOVED AND REPLACED INBOARD CLOSURE RIB PER ESO 2615.  TST:  70,323.2 HOURS.  CYCLES, 48,502.  (X)
